# SDR LR7A2023042303286

- Difficulty date: April 23, 2023
- Submitted: April 24, 2023
- Operation: Air carrier
- Aircraft: N409LC
- Make and model: Lkheed 382G
- Aircraft serial: 4695
- Aircraft time: 41,456 hours, 25,504 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Ring
- Part number: 7075T6O50
- Condition: Cracked
- Location: Rh Aft
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-1 CHECK UNDER JOB CARD HB 5302, FOUND FS979 RH RING SEGMENT CRACKED AT RBL66, WL265. / REPAIRED IAW LOCKHEED SMP583 SRM, FIGURE 53-50-07.    NR# 1000939823.
